# SDR 2005FA0000657

- Difficulty date: April 17, 2005
- Submitted: May 9, 2005
- Operation: General aviation
- Aircraft: N52WR
- Make and model: Beech G35
- Aircraft serial: D4841
- Engine: Cont E225*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Brace
- Part number: 35825110
- Condition: Corroded
- Location: Nose Gear
- Part time: 3,500 hours
- Component: Nose Strut, Beech
- Component part number: 35825100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITS APPROXIMENTLY 30 TO 50 PERCENT OF WALL THICKNESS.  THIS PART ONLY 10 PERCENT OF WALL THICKNESS ALLOWED BY MFG.  THIS PART IS MAGNESUM.  THE PITTING IS UNDER THE FLET 35, ABOVE THE LOWER BUSHING,   THE FELT IS SATURATED WITH MOISTURE AND GREASE WHICH ALLOWS CORROSION TO ATTACH THE PART.  (K)
